# SDR SWAA105081

- Difficulty date: August 25, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 60,548 hours, 58,432 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Fitting
- Part number: 6547952358
- Part serial: 1495342
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND AFT CARGO DOOR FWD AND AFT DOOR STOP T-CAP WEB SUPPORT FITTING CRACKED.  REMOVED AND REPLACED DOOR PER MM.
